Electron. J. Diff. Eqns., Vol. 2005(2005), No. 25, pp. 1-7.

Positive solutions to a semilinear higher-order ODE on the half-line

Michael I. Gil'

We study a semilinear non-autonomous ordinary differential equation (ODE) of order $n$. Explicit conditions for the existence of $n$ linearly independent and positive solutions on the positive half-line are obtained. Also we establish lower solution estimates.

Submitted September 28, 2004. Published March 6, 2005.
Math Subject Classifications: 34C10, 34C11.
Key Words: Ordinary differential equations; nonlinear equations; positive solutions on the half-line.

Show me the PDF file (189K), TEX file, and other files for this article.

Michael I. Gil'
Department of Mathematics
Ben Gurion University of the Negev
P.0. Box 653, Beer-Sheva 84105, Israel
Email: gilmi@black.bgu.ac.il

Return to the EJDE web page